Advertisement

manuscripta mathematica

, Volume 7, Issue 4, pp 325–329 | Cite as

A remark on periodic Tchebyshev systems

  • Roland Zielke
Article

Abstract

The linear hull of a Tchebyshev system is called a Haarspace. Every Haar-space of periodic functions has odd dimension. It is shown that under certain conditions an n-dimensional Haar-space of periodic functions contains i-dimensional Haar-spaces Ui, i=1,3,...,n, with U1⊂U3⊂...⊂Un=U.

Keywords

Number Theory Periodic Function Algebraic Geometry Topological Group Linear Hull 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    CHENEY, E.W.: Introduction to Approximation Theory, Mc Graw-Hill, 1966.Google Scholar
  2. [2]
    KARLIN, S. and W.J. STUDDEN: Tchebycheff Systems: With Apllications in Analysis and Statistics. John Wiley and Sons, 1966.Google Scholar
  3. [3]
    NEMETH, A.B.: Transformations of the Chebyshev Systems. Mathematica (Cluj) 8, 315–333, 1966.Google Scholar
  4. [4]
    NEMETH, A.B.: About the extension of the domain of definition of the Chebyshev systems defined on intervals of the real axis. Mathematica (Cluj) 11, 307–310, 1969.Google Scholar
  5. [5]
    ZIELKE, R.: On Transforming a Tchebyshev-System into a Markov-System. Journal of Approximation Theory, to appear.Google Scholar

Copyright information

© Springer-Verlag 1972

Authors and Affiliations

  • Roland Zielke
    • 1
  1. 1.Lehrstuhl für Biomathematik der Universität TübingenTübingenDeutschland

Personalised recommendations